i was prescribed hydrochlorothiazide (diuretic)and the doc told me that i would be urinating frequently but i haven't and i have been feeling nausea is this normal???
Did you find this post helpful?
|

User Profile
replied April 20th, 2011

Hello and thank you for posting your medical question on E health forum.

Depending on the dosage you have been initiated it may take some time for the effects of the medication to start.

In case the symptoms of nausea, progresses to frank vomiting, with persistent lack of urine production, then you might need to contact your doctor for proper advice.

I hope this helps.


|
Did you find this post helpful?
Must Read
The kidneys filter blood and regulate body flood. What happens during kidney failure? And what types of kidney failure do doctors diagnose?...
There are three main condition which cause renal (kidney) failure. Learn what causes kidney failure and what factors increase your risk of kidney problems....
What are the signs of acute or chronic kidney failure? Which ones are more serious than others? And when should you ask a doctor or go to the ER for help?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Kidney Conditions , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.